# SDR GLBA2013011400152

- Difficulty date: January 5, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,023 hours, 42,001 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND TWO CRACKS ON THE LT FORWARD SPAR CAP ANGLE AT VSS 84.10 AND 20 PERCENT CHORD FROM THE TOP OF THE ANGLE DOWN AND STARTING ABOVE THE SECOND FASTENER DOWN AND EXTENDING PAST THE FASTENER HOLE, 1.125" IN LENGTH.  REPAIRED  IAW FR-CO-02602R1.
